# SDR 95UAL900151

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Jumper
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOP IN E-ZONE RT AISLE AT ROWS 46 TO 52.  REPLACED BROKEN JUMPER AT ROW 52.
